# SDR USAA040095

- Difficulty date: January 13, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN WITH 3 INCH STRESS CRACK, FORWARD OF AFT BAGGAGE PIT DOOR BS 727E S18R.  STRESS CRACK REPAIR PER SRM 53-00-01 FIG 201, AND OM-7 NR 27801.  (M)
